# SDR 2010FA0000128

- Difficulty date: January 14, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL PLATE FROM FR 15, YL 70  IS CORRODED AROUND NUTPLATE.  R & R CORRODED CTR SECTION OF DIGITAL IAW SRM.
